# SDR ARWA20060502

- Difficulty date: May 27, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 90,005 hours, 33,248 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440404
- Part serial: 6250
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH RADARS INOPERATIVE, ANTENNA FAIL DISPLAYED ON BOTH RADAR SCREENS.  REMOVED AND REPLACED WEATHER ANTENNA IAW MM 34-41-01 GROUND TEST (OPERATIONAL CHECK) NORMAL IAW MM 34-41-00.
